After V-Beam treatment with bruising, when can I resume Duac and Tazorac?

Had aggressive VBeam treatment on nose and cheeks for adult acne/roseasea spots from a recent rare break out that left red spots. After VBeam treatment with bruising, when can I resume Duac and Tazorac?

Doctor Answers 2

Resume Duac and Tazorac after VBeam

Yes, you can resume these medication. It will have no effect on your healing. I ask to hold these for a few days before treatment because it will make the skin more reactive if you are on them.


Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

VBeam and Topical Creams

you can use vbeam and still apply topical medications, although typically i have people wait till all the bruising is settled.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.